MAUDE Adverse Event Report: CARDINAL HEALTH UMBILICAL CATHETER SINGLE LUMEN 5FR; CATHETER, UMBILICAL ARTERY

CARDINAL HEALTH UMBILICAL CATHETER SINGLE LUMEN 5FR; CATHETER, UMBILICAL ARTERY
Model Number 8888160341
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
Customer reports: the product is leaking.
 
Additional Manufacturer Narrative
The device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.One product sample was provided by the customer.The sample showed signs of use such as a tape in the tube and adapters at both ends of adapters of the catheter.Per visual inspection no issues were detected.Also, a leak test was conducted to evaluate the reported issue.The test showed that the catheter did not present any leaks.Therefore, the reported condition could not be confirmed.This complaint will be used for tracking and trending purposes.All information received will be used for further tracking and trending purposes.

Brand Name
UMBILICAL CATHETER SINGLE LUMEN 5FR
Common Device Name
CATHETER, UMBILICAL ARTERY
Manufacturer (Section D)
CARDINAL HEALTH
777 west street, mansfield, ma
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
edificio b20 calle #2 zona fra
alajuela
CS  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 
5086183640
MDR Report Key18938200
Report Number3009211636-2024-00803
Device Sequence Number6886311
Product Code FOS
UDI-Device Identifier10884527005123
UDI-Public10884527005123
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888160341
Device Catalogue Number8888160341
Device Lot Number2303100243
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/19/2024
Supplement Report FDA Received Date06/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown